# SDR DL767992832

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Slide
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SQUIB TEST, LT ESCQPE SLIDE DID NOT ILL WHILE PRESSING TEST 1 AND RT ESCAPE SLIDE DID NOT ILL WHILE PRESSING TEST 2.  REPLACED LT OVERWING SLIDE POWER SUPPLY AND BATTERY.  OPS  CHECK NORMAL.
